Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Harmonic Bergman functions as radial derivatives of Bergman functions
HTML articles powered by AMS MathViewer

by Boo Rim Choe, Hyungwoon Koo and HeungSu Yi PDF
Proc. Amer. Math. Soc. 131 (2003), 401-408 Request permission

Abstract:

In the setting of the half-space of the euclidean $n$-space, we show that every harmonic Bergman function is the radial derivative of a Bergman function with an appropriate norm bound.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 31B05, 31B10, 32A36
  • Retrieve articles in all journals with MSC (2000): 31B05, 31B10, 32A36
Additional Information
  • Boo Rim Choe
  • Affiliation: Department of Mathematics, Korea University, Seoul 136–701, Korea
  • MR Author ID: 251281
  • Email: choebr@math.korea.ac.kr
  • Hyungwoon Koo
  • Affiliation: Department of Mathematics, Korea University, Seoul 136–701, Korea
  • MR Author ID: 606733
  • Email: koohw@math.korea.ac.kr
  • HeungSu Yi
  • Affiliation: Department of Mathematics, Kwangwoon University, Seoul 139–701, Korea
  • Email: hsyi@gwu.ac.kr
  • Received by editor(s): April 18, 2001
  • Published electronically: September 19, 2002
  • Additional Notes: This study was supported in part by the Research Grant of Kwangwoon University in 2001, KOSEF 2000-1-10100-001-3 and KOSEF 98-0701-03-01-5
  • Communicated by: Juha M. Heinonen
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 401-408
  • MSC (2000): Primary 31B05, 31B10; Secondary 32A36
  • DOI: https://doi.org/10.1090/S0002-9939-02-06531-0
  • MathSciNet review: 1933330